# SDR CALA2010122200628

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 41,283 hours, 13,831 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001; SEAT ROW 22 RT OVERHEAD STOWAGE BIN EMERGENCY EXIT AISLE LIGHT IS INOP.  REPAIRED WIRE AT BULB, WIRE W4142 AT STA 680 WITH AN ENVINOMENTAL SPLICE IAW BSWPM 20-10-13 & AMM 33-55-11, EMERGENCY LIGHT CHECKS GOOD IAW J/C 29-0550-8-0002.
